MAUDE Adverse Event Report: SPECTRA SPECTRA S1 PLUS; PUMP, BREAST, POWERED

SPECTRA SPECTRA S1 PLUS; PUMP, BREAST, POWERED
Model Number SPECTRA S1 PLUS
Health Effect - Clinical Codes Pain (1994); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The breast pump stopped turning on during normal use.My wife uses this breast pump to express milk used to feed our infant child.The breast pump was only 3 months old and under warranty.We contacted the manufacturer (spectra) about the defective unit (spectra s1 plus).Spectra has still not provided us with a replacement pump.This is causing my wife severe emotional and physical pain as she struggles to feed our child.Additionally, my wife has an oversupply of breast milk and the unexpected field failure of this medical device puts her at risk of mastitis.Spectra also does not follow their posted hours per the website and is difficult to contact.Fda safety report id# (b)(4).

Brand Name
SPECTRA S1 PLUS
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
SPECTRA
MDR Report Key15925374
Report NumberMW5113649
Device Sequence Number14758762
Product Code HGX
UDI-Device Identifier08809108011091
UDI-Public08809108011091
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSPECTRA S1 PLUS
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MESALAMINE; PRENATAL VITAMIN
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite